# SDR C2XA00IA208

- Difficulty date: July 16, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W220191522N
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE FIRST TOW RED AND WHITE AISLE PATH EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE IN THE LIGHT TRACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
